# SDR SWAA082005

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 31,569 hours, 19,171 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RIGHT MLG FWD TRUNNION LUG FITTING CORRODED.  REMOVED AND REPLACED FITTING PER SWA EA.
